# SDR R61A2023101500585

- Difficulty date: September 20, 2023
- Submitted: October 15, 2023
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 17,609 hours, 12,201 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Horizonal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

===MAJOR=== RH H-STAB RIB 12A CRACKED . DUE TO CRACK PERFORMED JOB CARD 170EO-55-10-0004_1. CRACK LENGTH 0.300" DETAILS ALSO ON AAR NRC# 4501531-3000-0003===MAJOR===
